# SDR SWIA201231750

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 24,358 hours, 21,977 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE FROM GALLEY SERVICE DOOR AND GALLEY SERVICE DOOR DIFFICULT TO OPEN AND CLOSE.  (FLT 2979)  REPLACED SERVICE DOOR RUBBER SEAL WITH A SERVICABLE UNIT PER AMM.
